# SDR AALA202502278385

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N468AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11193
- Aircraft time: 8,272 hours, 2,227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE FORWARD INBOARD FLIGHT ATTENDANT FLASHLIGHT TESTS RED. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26C00025003.
